The Annals of Mathematical Statistics

Second Order Rotatable Designs in Four or More Dimensions

Norman R. Draper

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 23-33.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705984

Digital Object Identifier
doi:10.1214/aoms/1177705984

Zentralblatt MATH identifier
0201.52504

JSTOR
links.jstor.org

Citation

Draper, Norman R. Second Order Rotatable Designs in Four or More Dimensions. Ann. Math. Statist. 31 (1960), no. 1, 23--33. doi:10.1214/aoms/1177705984. https://projecteuclid.org/euclid.aoms/1177705984


Export citation